Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 15, 2012, 12:15 AM CDT for Cottle County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2012, 12:15 AM CDT (05:15 UTC)
- Expired
- Apr 15, 2012, 12:45 AM CDT
- In force
- 30 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Cottle County, TX
The radar
The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5237 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS54 KLUB 150515
SVRLUB
TXC101-150545-
/O.NEW.KLUB.SV.W.0052.120415T0515Z-120415T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1215 AM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 1245 AM CDT
* AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8
MILES NORTHWEST OF PADUCAH...AND MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SWEARINGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY
MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3422 10000 3424 10002 3423 10004 3410 10005
3388 10051 3414 10052 3431 10023 3431 10000
3423 9999
TIME...MOT...LOC 0516Z 239DEG 45KT 3410 10038
$$1 follow-up statement
215
WWUS54 KLUB 150529
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1229 AM CDT SUN APR 15 2012
TXC101-150545-
/O.CON.KLUB.SV.W.0052.000000T0000Z-120415T0545Z/
COTTLE TX-
1229 AM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COTTLE COUNTY
UNTIL 1245 AM CDT...
AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
SWEARINGEN...OR 11 MILES NORTH OF PADUCAH...MOVING NORTHEAST AT 50
MPH.
LOCATIONS IMPACTED INCLUDE...
SWEARINGEN AND LAZARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3422 10000 3424 10002 3423 10004 3410 10005
3388 10051 3414 10052 3431 10023 3431 10000
3423 9999
TIME...MOT...LOC 0529Z 240DEG 44KT 3417 10022
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:36 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 14, 11:36 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1136 PM CDT SAT APR 14 2012 .AVIATION... LINE OF STRONG TO SEVERE THUNDERSTORMS HAVE SHIFTED EAST OF KLBB AND THUS NEARING KCDS TONIGHT. THE PACIFIC FRONT DRIVING THE LINE OF STORMS HAVE RESULTED IN MVFR VISIBILITY RESTRICTIONS AT KLBB...DUE TO BLDU. WILL EXPECT THE WIND SPEEDS TO DECLINE A BIT IN THE NEXT FEW HOURS AND THUS VISIBILITIES RETURN TO VFR. KCDS ON THE OTHER- HAND WILL SEE AN INCREASE IN WIND SPEEDS FROM THE NORTHWEST IN THE 30 MINUTES OR SO IN ADDITION TO -TSRA AND PERHAPS SMALL HAIL. AND LIKE KLBB...A RETURN TO VFR WILL FOLLOW THEREAFTER. SUNDAY AFTERNOON...WEST WINDS WILL INCREASE...LIKELY NOT AS HIGH AS EXPERIENCED EARLIER THIS AFTERNOON AND THUS THE ISSUANCE OF AN AWW MAY NOT BE WARRANTED. COULD SEE VFR TO MVFR BLDU ONCE AGAIN AT KLBB AS SCT VFR DECKS PASS OVERHEAD. && .PREV DISCUSSION... /ISSUED 1058 PM CDT SAT APR 14 2012/ UPDATE... A LINE OF STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE PACIFIC FRONT THAT IS TREKKING EAST ACROSS THE SOUTH PLAINS TONIGHT. DAMAGING GUSTY WINDS AND HAIL RANGING FROM 0.50 INCH TO 1.50 INCHES WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY. HAVE THEREFORE UPGRADED THE FORECAST PACKAGE TO REFLECT THIS SEVERE POTENTIAL. PREV DISCUSSION... /ISSUED 333 PM CDT SAT APR 14 2012/ SHORT TERM... WHAT WOULD ORDINARILY BE JUST A WIND/FIRE WEATHER DAY STILL REMAINS A BIT MORE COMPLEX. DRYLINE HAS NOT PUSHED AS FAR EAST AS NWP HAD SUGGESTED WITH STATIONS ACROSS THE ROLLING PLAINS REMAINING WELL INTO THE 50S. FIELD OF AGITATED CUMULUS REMAINS APPARENT FROM NEAR HALE CENTER UP INTO FLOYD COUNTY THENCE INTO THE EASTERN PANHANDLE. STORMS HAVE BEEN SLOW TO BECOME ESTABLISHED ACROSS THE PANHANDLE. THIS BEING THE CASE...HAVE SLIGHTLY INCREASED POPS ACROSS THE EASTERN HALF OF THE AREA. WINDS ARE JUST NOW BEGINNING TO PICK UP WITH VERY DRY AIR ACROSS THE WEST AND BLOWING DUST HAS BEEN OBSERVED IN LUBBOCK FOR A COUPLE OF HOURS WITH RED FLAG MINUTES ACCUMULATING RAPIDLY OUT WEST. PACIFIC FRONT WILL SWEEP THROUGH TONIGHT AND WILL LIKELY INITIATE AT LEAST A THIN LINE OF STORMS AS IT MOVES THROUGH THE EASTERN HALF OF THE AREA TONIGHT. WINDS WILL PICK UP ONCE AGAIN ON SUNDAY THOUGH ARE NOT EXPECTED TO MATCH THE VELOCITIES SEEN TODAY. LONG TERM... COOLER AND DRIER AIR WILL FILTER IN SUNDAY NIGHT BEHIND THE FRONT AND WILL LIKELY RESULT IN A CHILLY MONDAY MORNING...ESPECIALLY ACROSS THE NW ZONES WITH TEMPS DIPPING INTO THE 30S...AND WE WILL BE LOOKING OUT FOR THE POSSIBILITY OF A FROST IN THAT AREA. UPPER TROUGH MOVES ACROSS THE AREA DURING THE DAY MONDAY AND SOME MODEL SOLUTIONS DO GENERATE SOME LIGHT QPF ACROSS THE NRN ZONES AS DECENT MID-LVL LAPSE RATES AND LIFT CROSSES THE PANHANDLES. BUT DRY LOW-LVLS LEAD US TO BELIEVE THAT MOST OF THESE SHOWERS SHOULD BE VIRGA AND WE HAVE KEPT POPS BELOW MENTION. LINGERING SFC RIDGING MONDAY NIGHT WILL PRODUCE ANOTHER COOL NIGHT...BUT TEMPS SHOULD BE ON A GRADUAL WARMING TREND. ZONAL FLOW ALOFT AND SW BREEZES RETURN TUESDAY AND HIGH TEMPS SHOULD RETURN TO THE MIDDLE 70S TO LOWER 80S...WARMING A FEW DEGREES FURTHER ON WED. BY THURSDAY...UPPER TROUGH MOVING ACROSS THE CENTRAL AND NRN PLAINS MAY DRAW UP ENOUGH RETURN MOISTURE FOR A QUICK SHOT OF MOISTURE RETURN THURS MORNING AND A DRYLINE DEVELOPING AND MOVING INTO THE ROLLING PLAINS IN THE AFTERNOON. CHANCES OF TSTM INITIATION ALONG THE DRYLINE APPEAR FAIRLY LOW AT THIS POINT WITH LIFT DISPLACED TO THE NORTH AND DEEP MOISTURE LACKING. THU WILL LIKELY BE THE WARMEST DAY THOUGH WITH HIGHS PUSHING 90F WEST OF THE DRYLINE. MED-RANGE GUIDANCE STILL IN DECENT AGREEMENT THAT THE NEXT COLD FRONT WILL SWEEP THROUGH THU NIGHT/FRI MORNING. ECMWF NOW GENERATES SOME PRECIP IN THE WAKE OF THE FRONT FOR FRIDAY AS THE UPPER TROUGH AMPLIFIES AND DIVES SE ACROSS THE REGION...WHILE GFS STILL TRACKS IT FARTHER NORTH. WILL LEAVE THE FCST DRY FOR NOW BUT COOLER TEMPS LOOK LIKELY FOR FRIDAY/SATURDAY. FIRE WEATHER... RED FLAG WARNING REMAINS IN EFFECT INTO EARLY EVENING GENERALLY WEST OF THE ESCARPMENT. WITH THE HIGHER THAN EXPECTED MOISTURE LEVELS...AM CONSIDERING DROPPING RED FLAG WARNING FOR COUNTIES EAST OF THE INTERSTATE 27 CORRIDOR. WINDS WILL BECOME MORE WESTERLY OVERNIGHT. BUT REMAIN QUITE BREEZY WELL INTO SUNDAY AS PRESSURE GRADIENTS SLOWLY RELAX. FIRE WEATHER CONCERNS MAY RETURN THURSDAY AFTERNOON ACROSS PORTIONS OF THE CAPROCK AS VERY WARM AND BREEZY CONDITIONS DEVELOP WEST OF THE DRYLINE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 37 60 38 71 40 / 0 0 10 10 0 TULIA 43 70 40 72 42 / 0 0 10 10 0 PLAINVIEW 43 70 42 73 44 / 10 0 10 10 0 LEVELLAND 43 69 41 74 44 / 0 0 10 10 0 LUBBOCK 45 71 43 74 46 / 10 0 10 10 0 DENVER CITY 44 69 41 75 46 / 0 0 10 0 0 BROWNFIELD 46 70 42 75 46 / 10 0 10 10 0 CHILDRESS 50 73 46 74 48 / 80 0 10 10 10 SPUR 49 74 45 74 48 / 80 0 10 10 0 ASPERMONT 54 76 48 75 50 / 80 0 10 10 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 29
Hazardous weather outlook, Apr 14, 9:12 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 912 PM CDT SAT APR 14 2012 TXZ021>044-160215- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 912 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE AS OF 9 PM THE DRYLINE HAD RETREATED WEST TO NEAR A TAHOKA TO LUBBOCK TO SILVERTON LINE WHILE A PACIFIC COLD FRONT HAD MOVED EASTWARD INTO THE WESTERN SOUTH PLAINS AND SOUTHWESTERN PANHANDLE AIDED BY AN UPPER LEVEL LOW PRESSURE SYSTEM THAT WAS MOVING ACROSS THE SOUTHERN ROCKIES. THERE CONTINUE TO BE INDICATIONS THAT THUNDERSTORMS WILL FORM ALONG THE COLD FRONT ONCE IT MEETS THE DRYLINE. ANY THUNDERSTORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF QUARTERS...PARTICULARLY ONCE THEY REACH THE BETTER LOW LEVEL MOISTURE IN PLACE ACROSS THE ROLLING PLAINS AND EXTREME SOUTHEASTERN PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT ACROSS THE EXTREME SOUTHEASTERN PANHANDLE AND THE ROLLING PLAINS.
In the hours before
Special weather statement, Apr 14, 11:15 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1115 PM CDT SAT APR 14 2012 TXZ030-031-150445- FLOYD-MOTLEY- 1115 PM CDT SAT APR 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FLOYD AND MOTLEY COUNTIES... AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME NORTHEASTERN FLOYD COUNTY TO CENTRAL FLOYD COUNTY...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3414 10062 3395 10127 3431 10114 3431 10056 TIME...MOT...LOC 0415Z 261DEG 36KT 3432 10103 3397 10114
Special weather statement, Apr 14, 11:29 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1129 PM CDT SAT APR 14 2012
TXZ025-026-150500-
CHILDRESS-HALL-
1129 PM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR HALL AND CHILDRESS COUNTIES...
AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
MEMPHIS TO 32 MILES SOUTHWEST OF MEMPHIS...MOVING EAST AT 60 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 55 MPH...AND OCCASIONAL
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3474 9999 3459 10000 3431 10011 3432 10087
3475 10070
TIME...MOT...LOC 0429Z 271DEG 51KT 3472 10060 3432 10076Local storm report, Apr 14, 11:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL LUBBOCK 33.58N 101.88W
04/14/2012 E1.00 INCH LUBBOCK TX NWS EMPLOYEE
82ND AND FRANKFORD
&&
EVENT NUMBER LUB1200150
FBLocal storm report, Apr 14, 11:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1142 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL POST 33.19N 101.38W
04/14/2012 E1.00 INCH GARZA TX BROADCAST MEDIA
LOCAL TELEVISION STATION RELAYED REPORT OF QUARTER
SIZED HAIL AND POWER OUT IN POST
&&
EVENT NUMBER LUB1200151
JORDANLocal storm report, Apr 15, 12:02 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1202 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL SILVERTON 34.47N 101.30W
04/14/2012 E1.75 INCH BRISCOE TX PUBLIC
&&
EVENT NUMBER LUB1200152
FBLocal storm report, Apr 15, 12:15 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1215 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM HAIL JUSTICEBURG 33.04N 101.20W
04/15/2012 E0.88 INCH GARZA TX LAW ENFORCEMENT
LOTS OF MARBLE TO NICKLE SIZE HAIL COVERING THE GROUND.
STRONG WINDS WITH NO ESTIMATE
&&
EVENT NUMBER LUB1200153
JORDANThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:03 PM CDT | Special Weather Statement | LUB | Lubbock, Lynn | 27 min |
| Apr 14, 10:08 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 37 min |
| Apr 14, 10:10 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 35 min |
| Apr 14, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 30 min |
| Apr 14, 10:27 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall | 33 min |
| Apr 14, 10:38 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 67 min |
| Apr 14, 10:40 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 65 min |
| Apr 14, 10:50 PM CDT | Special Weather Statement | LUB | Floyd | 25 min |
| Apr 14, 11:02 PM CDT | Special Weather Statement | LUB | Hall | 28 min |
| Apr 14, 11:14 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 31 min |
| Apr 14, 11:15 PM CDT | Special Weather Statement | LUB | Motley | 30 min |
| Apr 14, 11:25 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 35 min |
| Apr 14, 11:29 PM CDT | Special Weather Statement | LUB | Childress, Hall | 31 min |
| Apr 14, 11:43 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 47 min |
| Apr 14, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 45 min |
| Apr 14, 11:52 PM CDT | Tornado Warning | LUB | Cottle, Motley | 23 min |
| Apr 15, 12:23 AM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King | 52 min |
| Apr 15, 12:27 AM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 48 min |
| Apr 15, 12:45 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 15 min |
| Apr 15, 1:11 AM CDT | Special Weather Statement | LUB | Kent, King, Stonewall | 34 min |
| Apr 15, 8:56 AM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 16 more | 8 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.